# SDR USAA2014061300025

- Difficulty date: June 12, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 10,068 hours, 3,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10031000
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS CAP MISSING AT SEAT 4C.  REPLACED EMER LIGHT LENS CAP MISSING AT SEAT 4C.
